# SDR UIEA2021080301696

- Difficulty date: August 2, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- System (JASC): 3510 · Crew Oxygen System
- Part: Container
- Part number: MC1008109
- Part serial: SE17968
- Condition: Inoperative
- Location: C/P Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OBSERVERS EMERGENCY O2 MASK INOP( FIRST OBSERVERS SEAT AND EMERGENCY EQUIPMENT TRANSFERED TO MDDR # 151177 PER B 767 MEL 25-11-02-01A  CAT A DUE DATE 04 AUG 21  /  LP 895909 ITEM 5  REINSTALLED FIRST OFFICERS O2 MASK MASK BOX IAW  AMM 35-11-51-004-009. REMOVED AND REPLACED O2 MASK ASSY IAW 35-11-51-004-059 AND 35-11-51-404-060. OPS CK GOOD  MDDR 151177 CLEARED.  MCC NOTIFIED. PLACARD REMOVED  )
